# SDR AALA20060739

- Difficulty date: September 26, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY FLIGHT ATTENDANT FLASHLIGHT AT LEFT MID MISSING STRAP.  REPLACED LEFT MID FLIGHT ATTENDANT FLASHLIGHT STRAP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
